# SDR CA051206003

- Difficulty date: September 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,881 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Fitting
- Part number: 601R38593
- Condition: Cracked
- Location: Prox Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, SLIDER FITTING FOR PROXIMITY SWITCH PS17MB ON SERVICE DOOR WAS FOUND CRACKED.  UPON FURTHER INSPECTION EXTENSIVE CORROSION WAS FOUND ON PART.  SLIDER FITTING WAS REPLACED AND PROXIMITY SWITCH RERIGGED.  PART TIMES AND CYCLES UNKNOWN.  AIRCRAFT TOTAL TIME AND CYCLES: 21277:48 HOURS, 17532 CYCLES.
